# SDR QXEA200700620

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 8,245 hours, 7,499 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2392: RT MAIN GREEN DOWN LOCKED LIGHT AND RED UNSAFE LIGHT ILLUMINATED.  GEAR APPEARED TO STAY UP AND LOCKED.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE QUERIED PSEU AND FOUND RGDLK1 FAULT.  PROX SENSOR OPEN FLIGHT LEG 01.  REMOVED AND REPLACED S13RGDK1 IAW 32-61-06-000-802/400-802.   PERFORMED OPS TEST OF LANDING GEAR EXTENSION AND RETRACTION IAW 32-31-00-710-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
